1. Forum
  2. >
  3. Topic: Turkish
  4. >
  5. "My seizures decreased with t…

"My seizures decreased with treatment."

Translation:Nöbetlerim tedavi ile azaldı.

October 26, 2015

10 Comments


https://www.duolingo.com/profile/uluribare

Why is "tedavi ile nöbetlerim azaldı" not accepted?


https://www.duolingo.com/profile/Ektoraskan

It may be okay to say it in speech, but it's to be avoided when writing, because it is ambiguous.

"Tedavi ile nöbetlerim azaldı" can also (and does normally) mean: "My treatments as well as my seizures decreased." It would be understood as the shortened form of: "tedavilerim ve nöbetlerim azaldı".

Furthermore, for me, it just sounds better to put the adverbial part "tedavi ile" next to the verb.


https://www.duolingo.com/profile/bellapiko

Thanks for the explanation Ektoraskan as I wrote same as uluribare :D


https://www.duolingo.com/profile/adelips

"Tedaviyle nobetlerim azaldi" not accepted--can someone explain? Thanks!


https://www.duolingo.com/profile/Mohanad1986

Nöbetlerim azaldı tedavi ile
why wrong ?


https://www.duolingo.com/profile/Selcen_Ozturk

it is a very weird word order. Maybe you can hear it in a poem but not in a normal sentence. Place your verbs at the end


https://www.duolingo.com/profile/Rav678636

Can i say "tedavi yüzünden"


https://www.duolingo.com/profile/alibektas34

"Yüzünden" has both neutral and negative meaning. However, there is a positive situation here. Therefore, "sayesinde" would be more suitable answer. But I am not sure if this is accepted or not.


https://www.duolingo.com/profile/Zohar847869

Azaldı is singular, no? And they were talking about seizures .. nöbetler.. so what's up?

Learn Turkish in just 5 minutes a day. For free.